# SDR FDEA200904131287

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 31,897 hours, 16,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: CHA722504
- Part serial: 0774
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,670 hours, 2,613 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LOWERED FLAP HANDLE TO 15/20, RECIEVED ECAM ALERT " FLAPS SYS 1&2  FAULT" RECYCLED TO 15/15 & FAULT CLEARED.  FLAPS  FAULTED AGAIN WHEN LOWERED TO 15/20. FLAP POSITION APPROX 19 DEG. POSITIONED FLAPS TO 15/15 PER QRH.  ON APPROACH WHEN HANDLE AT 30/40, FLAPS EXTENDED TO 40 DEG, LIGHTS REMAINED ILLUMINATED.  INSPECTED BEARINGS & FOUND BINDING AT GEARBOX/JACK NR 2. ALL OTHERS CHECKED NORMAL.  INSTALLED TORQUE TUBES REF AMM 27-54-17-4.  REMOVED FWD & AFT TORQUE TUBES AT GEARBOX & VERIFIED NO BINDING, GEARBOX SERVICEABLE.  FOUND BOLTS CORRODED.  PERFORMED RIG CHECK & ADJUST OF FLAPS REF MM 27-50-00-5.  OPS CHKD FLAPS W/ENGINES RUNNING PER JRH, OPS APPEARED SMOOTH, NO FAULTS & NO OVER TORQUE INDICATION.
